# SDR EE4Y201910119891

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 55,580 hours, 30,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500e-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM BS500F+10 TO BS540, BETWEEN S-16LH AND S-19LH WING TO BODY FAIRING AREA, EXTERNAL SURFACE WITH EXISTING BLENDOUT.WAS REPAIRED PER AERONAUTICAL ENGINEERS EO9693 IR,DATED 10/04/2019.(REF:JOB:A1H217 ITEM 2-61)
